# SDR CLCA614-01091

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N614GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46931
- Aircraft time: 81,309 hours, 25,609 cycles
- Engine: Ge CF650C2
- Engine time: 61,113 hours, 26,394 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

DURING CLIMB THROUGH 210, NR 2 ENGINE FIRE LIGHT AND WARNING WHERE ACTIVATED.  SHUTDOWN PROCEDURE COMPLETED.
